Will Buspar Cause Weight Gain Like Antidepressants Do

Question

Asked by mary egor

Will Buspar Cause Weight Gain Like Antidepressants Do

I am comparing Lexapro to Buspar as far as weight gain

Answer

Mary - Weight gain while taking Buspar is apparently not reported very frequently. This does not mean that you won't gain any weight while taking it because everyone reacts to medication differently. However, if you eat responsibly, exercise, and don't have any other major health changes it may not be a problem.

Rick Wirtz

Rick Wirtz is a Psychologist, not a psychiatrist or medical doctor. Although the majority of Psychologists are not authorized to prescribe medications or give you specific advice about them, they typically have experience working with patients who take a variety of medications. The response above is not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only and primarily to aid you in having an informed discussion with your own physician.